Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for Severe pruritus

Premium Questions

Dr. Ivan Romic MD

is there a coldmedication that would cause you to fail drug test for marijuna ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. Preeti Parakh MD

's unmotivated and needs to be prodded to engage in any activity. Would medical marijuana be a suitable drug ... medication causes XXXXXXX to experience sporadic tics. ie: he grimaces facially, mutters... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr. Robert Galamaga MD

I have taken 15mg diazipam and a litre of vodka, am i going to die? View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr. Ivan Romic MD

what drug fight constipation when taking opioum drugs ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. Gaurang Krishna MD

) to combat and control my hairloss. I have no complicating medical history other than the fact that I have 1 ... felt that it is acceptable to take Propecia not just with my medical history, but in general.... View answer

Answered by : Dr. Gaurang Krishna ( Dermatologist)

Public Forum Discussions

Dr. Ilyas Patel MD

Hello I am having severe pruritis in the groin with lesions most likely tinea cruris. I have taken terfenabine 250mg for 4 weeks . Initially I have some relief but agains the problem persist. Now I am using hydrocortisone... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)
Dr. Kaushal Bhavsar MD

hello sir, best regards. im a medical student in bangladesh of final year. my brother had a prblem right now. he has multiple matted erythema specially on chest with sever pruritus. i prefered him ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Dorina Gurabardhi MD

Levocetrizine also pruritus somewat OK, but skin does nt Comeback to normal position, mainly on centre of foot ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr.  Harshit Bhachech MD

,coreg, pravachol for years.. no drug problem But 3 weeks ago developed generalized puritus, rash, severe ,with sub q muscle pain. Dermatologist said toxic skin reaction;; to what? Pick a drug you think... View answer

Answered by : Dr. Harshit Bhachech ( Dermatologist)
Dr.    Mohammed Taher Ali MD

I will have a tooth extraction . I am taking the following medications and I am guessing that my dentist is going to use Bupivacaine, A month ago I also had a DTap vaccine. Is there a drug interaction ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)

Mobile Questions and Answers

Dr. Jonas Sundarakumar MD

Pruritis is just a medical term for generalized itching. It can be due to a variety of causes. Some types of prutitis can be contagious if it is due to an infection.

Dr.  Aarti Abraham MD

There is no such medication.

Dr. Ronald Schubert MD

No atacand is a blood pressure medication called candesartan